A sharpening of the uniqueness theorem for an $O$-curve in $N_2$
Doklady Akademii Nauk, Tome 146 (1962) no. 1, pp. 9-10
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_146_1_a0,
author = {A. F. Andreev},
title = {A sharpening of the uniqueness theorem for an $O$-curve in $N_2$},
journal = {Doklady Akademii Nauk},
pages = {9--10},
year = {1962},
volume = {146},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_146_1_a0/}
}
A. F. Andreev. A sharpening of the uniqueness theorem for an $O$-curve in $N_2$. Doklady Akademii Nauk, Tome 146 (1962) no. 1, pp. 9-10. http://geodesic.mathdoc.fr/item/DAN_1962_146_1_a0/